# SDR AWXA200601907

- Difficulty date: October 26, 2006
- Submitted: November 13, 2006
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- Aircraft time: 76,097 hours, 29,865 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146N36429
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C-11 CHECK - CORROSION ON STRINGER 29R J-CHANNEL, BS 1640 - BS 1660.  REPLACED STRINGER 29R J-CHANNEL, BS 1640 - BS 1660 IAW B757-200 SRM 51-40-02 AND DRAWING 146N3642-9.
